Spectral Properties of Schrodinger Operator with a General Boundary Conditions on Finite Time Scale


KIR ARPAT E., Terzi H.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.2, pp.467-472, 2016 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 2
  • Publication Date: 2016
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.467-472
  • Gazi University Affiliated: Yes

Abstract

In this paper we consider the operator L generated in L-del(2) [a,b] by the boundary problem